# SDR SWAA2020032719645

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB STA.675 RBL 42 APPROX. LENGTH OF CRACK .709' / ACCOMPLISHED BEADED PRESSURE DECK WITH REPAIR AT STA 663.75 TO 675 BETWEEN RBL 38 TO RBL 60 REF B737-7 SRM 53-40-51-2R-2 FIG 202.
